Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 759175, 13 pages
http://dx.doi.org/10.1155/2011/759175
Research Article

A Study on Becker's Univalence Criteria

School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, Bangi, Selangor D. Ehsan 43600, Malaysia

Received 26 January 2011; Accepted 11 May 2011

Academic Editor: Allan C. Peterson

Copyright © 2011 Maslina Darus and Imran Faisal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study univalence properties for certain subclasses of univalent functions , , , and , respectively. These subclasses are associated with a generalized integral operator. The extended Becker-typed univalence criteria will be studied for these subclasses.